Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

What causes numbness in toe and strain in groin area?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3394 Questions
What causes your left 3 middle toes to go numb out of no where?
And a groin strain ? Does a groin strain effect the inner thighs?
Posted Sat, 9 Feb 2013 in General Health
Answered by Dr. Raju A.T 1 hour later

Thanks for your query.

Numbness in the toes can be seen when there is disturbance in the blood flow to the leg or due to compression of the nerve supplying the toes. The cause for such a circulatory or neural disturbance can be anywhere from the leg to the groin.

The strain in the groin can rarely be a cause of such numbness. Also the groin strain can be felt as pain or tenderness in the inner thigh or pain during walking and standing from sitting position.

If it is due to a transient injury/strain the numbness could fade over a day or two. If the numbness persists for more than 2 days I would consider it essential for you to consult your treating doctor to get examined. Careful neurological examination would help to find out the exact site and the cause for the problem you have.

In the interim you can take Vitamin B12 supplements which are useful in this case.

Hope I answered your query.

Please do let me know if there are any other concerns.

Above answer was peer-reviewed by
Follow-up: What causes numbness in toe and strain in groin area? 5 hours later
What causes white patches on the gums and only the gums on the mouth no where else ? When I brush they go away ... But seem to return a little later in the days
Answered by Dr. Raju A.T 7 hours later

Thanks for writing back.

The white patches if not associated with any burning sensation during consuming food could be due food plaques.These may cause dental caries , regular teeth brushing and washing mouth with an antiseptic solution like Chlorhexidine would suffice and prevent infections.

If the white patches are sore and associated with burning sensation while consuming food, also if raw surface is left behind after brushing then the lesions could probably be due to Candidiasis. In that case you may have to consult your treating doctor who can examine and advice you suitable antifungal medications.

Wish you good health.

Above answer was peer-reviewed by
Follow-up: What causes numbness in toe and strain in groin area? 22 minutes later
That makes allot of sense, thank you so much for your time to ease my crazy mind.

Another question is on my mind if you have time.
I was recently exsposed to the STD Suphilis & Chlamydia and I was subscribed the penisilin medication along with the cure to chlamydia .. I heard that if you don't take the chlamydia medication correctly that it won't work ?
I'm not sure if its Tru facts or another lie that swormes the Internet ?

& what are the chances of contracting HIV if exsposed to not 1 but 2 STDs from 1 person? Yes there both 100% curable, but what are the chances ?
Addition to the last question, seems only at night does my thighs and pelvis have minor pain not severe just discomforting
Why is that
Answered by Dr. Raju A.T 4 hours later
Hi again,

Yes, if medications is not taken as prescribed course the chances of the infection like Chlamydia getting cured are less.

The chances of getting HIV infection from a person depends on the HIV status of the person exposed to.If the HIV status of the person exposed to is positive and also has other STDs then the chances of getting HIV is more compared to from person with lone HIV infection.

The pains due to strain become more evident when at rest. I dont think you need to worry about this.

Hope this helps
Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor